Intended for healthcare professionals

Correspondence

The lupus syndrome induced by hydralazine

Br Med J (Clin Res Ed) 1984; 289 doi: https://doi.org/10.1136/bmj.289.6449.923-a (Published 06 October 1984) Cite this as: Br Med J (Clin Res Ed) 1984;289:923

Article usage

Article metrics provide readers and authors with an indication of how often a specific article has been accessed month by month. It counts three formats - abstract/extract, full text and pdf. The page is updated each day.

Usage statistics: March 2009 to March 2020

Rendering graph...
AbstractFullPdf
Mar 2009001
Jul 2010003
Dec 2010002
Mar 2011001
Dec 2011001
Feb 2012001
Apr 2014001
Jul 2014001
Nov 2015002
Jul 2017001
Aug 2017001
Dec 2017001
Mar 2018002
Apr 2018001
Aug 2018001
Sep 2018001
Jan 2019001
Feb 2019002
May 2019001
Jun 2019001
Jul 2019001
Aug 2019001
Sep 2019001
Nov 2019001
Dec 2019001
Jan 2020001
Mar 2020002
Total0034